# SDR FDEA200912154474

- Difficulty date: December 15, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 57,938 hours, 20,526 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: A60302B
- Part serial: 126460
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG FUEL FILTER AMBER LIGHT WITH ECAM FILTER WARNING FOR NR 1 ENG COMPLIED WITH QRH.  RELEASED FOR SERVICE IAW MEL: 73-36-03-02: ENGINE (IDENTIFY 1 AND/OR 2)  FUEL FILTER LIGHT(S) - INOP. VERIFY AND RECORD IN A ML/EAML THAT FILTER HAS BEEN CHECKED FOR CONTAMINATION ONCE EACH FLIGHT DAY. "  MEL MX PROCEDURE PERFORMED IAW AMM 73-12-03, ENG. NR 1 FUEL FILTER REMOVED AND INSPECTED, FOUND CLEAN, NO CONTAMINATION. FUEL FILTER REINSTALLED. LEAK CHECKED  WITH IDLE RUN PERFORMED. FOUND OK. ACFT RELEASED IAW  MEL 73-36-03-02, FUEL FILTER CHECKED FOR CONTAMINATION, ACFT OK FOR SERVICE.  DIFFERENTIAL PRESSURE SWITCH CONNECTOR CHECKED AND CLEANED.  LT ENG FUEL FILTER LIGHT INOP. FILTER HAS TO BE CHECKED ONCE EVERY DAY.  MX PROCEDURE PERFORMED IAW AMM 73-12-03, ENG. NR 1  FUEL FILTER REMOVED AND INSPECTED, FOUND CLEAN, NO  CONTAMINATION. FUEL FILTER REINSTALLED. LEAK CHECKED  WITH IDLE RUN PERFORMED. FOUND OK. A/C RELEASED PER  MEL 73-36-03-02, FUEL FILTER CHECKED FOR CONTAMINATI  ON, A/C OK FOR SERVICE.    REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL  PRESSURE SWITCH ON GTR 1 AS PER AMM 73-34-11-4.  ENGINE RUN PERFORMED AS PER JRH.  LEAK TEST PERFORMED. NO LEAK FOUND.  ALL TEST PERFORMED FOUND GOOD.  MEL CLOSED, STIKER REMOVED.
